# SDR SIMA20220212001

- Difficulty date: February 12, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,936 hours, 36,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT HOLDER BROKEN REF: LOGPAGE 4804373 ITEM 2 MEL 2532 - AUTH# 020124M-C -C/A-RAR AFT FLASHLIGHT HOLDER IAW EMB 145 AMM 33-50-16. OPS CHECK GOOD MEL RESTORED
